# SDR USAA20090522BB089

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Part number: AC67960
- Condition: Faulty
- Location: Bleed Valve
- Part time: 26,145 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL  FLT 1746  ENROUTE MCO TO PHL.  ELECTRIC SMOKE ODOR IN ACFT AFTER COMPRESSOR STALLS.  THE LEFT ENGINE DUCT PRESSURE, LEFT SIDE, READS LOW.  THE ENGINE STALLED TWICE CLIMBING OUT OF FL370 FOR FL410.  FOUND HP BLEED VALVE SOLENOID 2 FAULTY.  REPLACED SOLENOID.
